| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following a fall the patient experienced ineffective therapy due to one lead fracturing and the other lead migrating.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the leads were replaced to address the issue.Therapy was restored post-operatively.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.